# SDR 96ZZZX1948

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60PM
- Make and model: Braero BAE125800A
- Aircraft serial: NA0453
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: LDA150A8C
- Condition: Trips Breaker
- Location: Bus Tie
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING BUS TIE CONTACTOR ON 2-26-96 FOR INTERMITTENT POPPING OF CIRCUIT BREAKER REPLACEMENT, UNIT STARTED RANDOMLY OPENING FOR NO REASON.  REPLACED AFTER 30 HOURS OF SERVICE.
